# SDR ASAA2013062695342

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 16,986 hours, 5,121 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6289
- Condition: Inoperative
- Location: Fueling Panel
- Part time: 16,970 hours, 5,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORT REFUEL CENTER QTY IND INOPERATIVE. ACFT GROUNDED. REPLACED CENTER REFUEL QTY IND IAW AMM 28-41-61/401. PART VERIFIED SEAMC PAT. REFUEL QTY IND OPS TEST NORMAL.
